# SDR AUS20030550

- Difficulty date: May 15, 2003
- Submitted: July 14, 2003
- Operation: General aviation
- Make and model: Beech 76
- Engine: Lyc O360A1G
- Propeller: Hartzl HCM2YR
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Heater
- Part number: B4050
- Condition: Miswired
- Location: Air Conditioning
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) HEATER INCORRECTLY WIRED.  INVESTIGATION FOUND THAT THE OVERHEAT CUTOUT AND COMBUSTION PRESSURE SWITCH HAD NOT BEEN WIRED UP.  THIS ALLOWED THE HEATER TO SOURCE FUEL AND IGNITION WITHOUT AIRFLOW AND OVERHEAT PROTECTION.
